# SDR MASA200600072

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,932 hours, 10,984 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Inoperative
- Location: Rudder
- Part time: 2,933 hours, 2,723 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7286 CAE - RUDDER TRIM INOP.  MAINTENANCE REPLACED THE RUDDER TRIM PANEL.
